APA (7th ed.) Citation

Adelman, R. M., Yang, Y., Reid, L. W., Bachmeier, J. D., & Maciag, M. (2021). Using estimates of undocumented immigrants to study the immigration-crime relationship. Journal of crime and justice, 44(4), 375-400. doi:10.1080/0735648X.2020.1819375

Chicago Style (17th ed.) Citation

Adelman, Robert M., Yulin Yang, Lesley Williams Reid, James D. Bachmeier, and Mike Maciag. "Using Estimates of Undocumented Immigrants to Study the Immigration-crime Relationship." Journal of Crime and Justice 44, no. 4 (2021): 375-400. https://doi.org/10.1080/0735648X.2020.1819375.

MLA (9th ed.) Citation

Adelman, Robert M., et al. "Using Estimates of Undocumented Immigrants to Study the Immigration-crime Relationship." Journal of Crime and Justice, vol. 44, no. 4, 2021, pp. 375-400, https://doi.org/10.1080/0735648X.2020.1819375.

Warning: These citations may not always be 100% accurate.